# SDR AALA201812109028

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 13,371 hours, 5,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8D EMERGENCY LIGHT WAS DAMAGED, THE RED LENS WAS MISSING.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY IAW AMM 35-51-19-0401, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
